A Phragmén–Lindelöf theorem for a linear elliptic system
Doklady Akademii Nauk, Tome 139 (1961) no. 2, pp. 271-274
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_139_2_a2,
author = {I. S. Arshon},
title = {A {Phragm\'en{\textendash}Lindel\"of} theorem for a linear elliptic system},
journal = {Doklady Akademii Nauk},
pages = {271--274},
year = {1961},
volume = {139},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_139_2_a2/}
}
I. S. Arshon. A Phragmén–Lindelöf theorem for a linear elliptic system. Doklady Akademii Nauk, Tome 139 (1961) no. 2, pp. 271-274. http://geodesic.mathdoc.fr/item/DAN_1961_139_2_a2/